# SDR ASAA2023092245268

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 53,736 hours, 15,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200048301
- Condition: Broken
- Location: Aft Pax Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT SIGN BETWEEN L2 & R2 BROKEN & CROOKED. GROUNDED - YES. (ITEM RESOLVE UNDER MDDR: 60685168) (RESOLVED ON W/O: 1970745 TASKCARD: N/R-00001 ) REPLACED BROKEN EMERGENCY EXIT SIGN PER AMM 33-51-01. OP CHECKS NORMAL AT THIS TIME. THIS CLEARS MCT DEFERRAL AND C/N 22080514 SEAMC NOTIFIED.
